# SDR ASAA0580203

- Difficulty date: April 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FORWARD CARGO BAY DOOR LOWER FORWARD CORNER IS CHAFED.  REMOVED DAMAGE.  TREATED AND PRIMED PER EA 52-30-01260.  (M)
